# SDR AWXA200601862

- Difficulty date: October 22, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N53182
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON CABIN FLOOR SHEAR WEB, B/S 1681-1720 BL 0 TO RBL 55.  REPAIRED CABIN FLOOR SHEAR WEB (DECK  PLATE), B/S 1681-1720, BL 0 TO RBL 55, IAW B757-200 SRM 53-60-51-2R2, FIG 201.
